Posted 8/11/2007 10:17 PM (GMT -6)
I'm so sorry to hear about your heart, but you're right, good thing they caught it. I'm glad your dad is doing better, mine is 70 and is about ready to give up too. It's impossible to get him to do anything he should anymore and I never know what to think of that. I have the greatest relaxation tape that I got from my counselor when I was on interferon and having major flares and my body was being destroyed and I was totally nuts. Anyway, we both agreed that if we could find the man that made that tape, we would marry him, no matter what he looked like just because his voice and method were so terrific. There are some really great tapes and you can lay down and listen through your headphones and I mean they put you in another world completely. I get the same effect from Robert Stacks voice when the tv is turned down low, I'll just fall asleep. I'm glad you are thinking of quitting, my son and bf just cannot quiit and it is so hard for them and I quit when I started liking them too much and I'm glad I did. Theres aome good methods out for that, hypnosis and some other accupressure and other stuff like that in addition to the patches and all. Its good to see that you are looking forward to slowing down some, I'm glad I did and it pays off. (((hugs))) and best wishes and prayers. Its good to hear from you. You were missed!
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments